# SDR MALA954344

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3071 - ON APPROACH, NOSE GEAR DOWN AND LOCKED LIGHT DID NOT ILLUMINATE UPON GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL THE LIGHT ILLUMINATED.  THE AIRCRAFT CONTINUED TO DTW.  MAINTENANCE CLEANED AND LUBED THE GEAR INDICATION SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (X)
